# SDR FDEA202204140962

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767
- Aircraft serial: 42731
- Aircraft time: 6,924 hours, 3,239 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21706
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Part time: 6,924 hours, 3,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

RH WING FORMER CRACKED AT FLE OSS 441 0000392280 : BILLMAN, CRAIG B - 15-APR-2022 02:44  REPLACED FORMER AS REQUIRED PER EA H-5720-TO368022 P1.
